MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET
Model Number 515102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Initial reporter phone #: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the bd phaseal" protector p21 experienced leakage between the protector and vial.The following information was provided by the initial reporter: leakage phaseal p21.A nurse was preparing piperacillin/tazobactam with phaseal protector p21.When shaking the vial it started to leak on gloves, floor and tabletop.According to the nurse the protector was assembled properly.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p21 experienced leakage between the protector and vial.The following information was provided by the initial reporter: leakage phaseal p21.A nurse was preparing piperacillin/tazobactam with phaseal protector p21.When shaking the vial it started to leak on glowes, floor and tabletop.According to the nurse the protector was assembled properly.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.

Brand Name
BD PHASEAL PROTECTOR P21
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10796441
Report Number3003152976-2020-00489
Device Sequence Number16856248
Product Code ONB
UDI-Device Identifier30382905151027
UDI-Public30382905151027
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515102
Device Catalogue Number515102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1